Seepage from Shallow Reservoir

by Bruce W. Hunt, (A.M.ASCE), Sr. Lect.; Dept. of Civ. Engrg., Univ. of Canterbury, Christchurch, New Zealand,

Serial Information: Journal of the Hydraulics Division, 1973, Vol. 99, Issue 1, Pg. 23-30

Document Type: Journal Paper


An easily applied, approximate solution is found for the steady-state axisymmetric seepage from a reservoir. The solution is obtained under the assumptions that the flow is fully saturated, that the aquifer is homogeneous and isotropic, and that the reservoir is relatively shallow. This approximate solution is compared with one known numerical solution, and reasonable agreement is obtained.

Subject Headings: Seepage | Reservoirs | Steady states | Axisymmetry | Aquifers | Homogeneity | Isotropy | Numerical methods

Services: Buy this book/Buy this article


Return to search